# SDR SWAA2025082292523

- Difficulty date: July 17, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE AT LEVEL OF STR 25R; BS 794.5 AND WL 156.4 AFT CARGO COMPARTMENT 2025-448168<[01] REPLACED PLATE AT LEVEL OF STR 25R; BS 794.5 AND WL 156.4 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A8340 SHEET:24 REV: A SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED ; RII   SEE INDIVIDUAL SIGN OFFS BELOW
